Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Off Depo shot, continuous bleeding

Got on the depo shot for the first time nov 23 2011.. I am now off the depo shot since feb. . but i have been bleeding since jan 6th and it is now march 13 2012. . do you kno whats could be wrong?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
Depot shots of progesterone are known to cause withdrawal bleeding. This can be usually controlled by supplemental estrogen tablets. But in your case, a problem in the uterus will also have to be ruled out. I would suggest you see your gynaecologist who can perform an ultrasound and a uterine curettage to find out the exact cause of the bleeding.
Hope this helps.
Answered: Fri, 16 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor